# SDR 95ZZZZ197

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1030-1050
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO CORROSION INSIDE STRINGER AT STRINGER 30 BETWEEN FS 1030 AND FS 1050.  CUT OUT STRINGER DAMAGED AREA AND FABRICATED PART IAW SRM 53-10-3 AND INSTALLED 20 INCHES STRINGER BAC 1498-131 .71 7075-T6.  TOTAL CYCLES 29,577.
